MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 4/40/90; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 4/40/90; PERIPHERAL DILATATION CATHETER
Model Number 357461
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
A passeo-18 balloon catheter was chosen for treatment of a severely calcified lesion (100 percent stenosis degree) in the mildly tortuous distal popliteal artery.It was not possible to inflate the passeo-18 balloon catheter due to a balloon rupture.
 
Additional Manufacturer Narrative
18-may-2022 device information was incorrect on this report.Submitting mdr-1028232-2022-02614 with the correct information and closing this report.

Brand Name
PASSEO-18 4/40/90
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14431579
Report Number1028232-2022-02569
Device Sequence Number5487828
Product Code LIT
UDI-Device Identifier07640119558721
UDI-Public07640119558721
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number357461
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11215643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale